Differential and Integral Equations

Regularity criteria for Navier-Stokes and related system

Jishan Fan and Tohru Ozawa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show some regularity criteria for Navier-Stokes equations, the harmonic heat flow, two liquid crystals models, and a model for magneto-elastic materials. The method of proof depends on a systematic use of interpolation inequalities in Besov spaces and is independent on logarithmic inequalities.

Article information

Source
Differential Integral Equations, Volume 30, Number 1/2 (2017), 101-114.

Dates
First available in Project Euclid: 20 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.die/1484881221

Mathematical Reviews number (MathSciNet)
MR3599797

Zentralblatt MATH identifier
06738543

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 76D03: Existence, uniqueness, and regularity theory [See also 35Q30] 35K55: Nonlinear parabolic equations 58E20: Harmonic maps [See also 53C43], etc. 58J35: Heat and other parabolic equation methods

Citation

Fan, Jishan; Ozawa, Tohru. Regularity criteria for Navier-Stokes and related system. Differential Integral Equations 30 (2017), no. 1/2, 101--114. https://projecteuclid.org/euclid.die/1484881221


Export citation